# SDR SWAA2021120241511

- Difficulty date: November 9, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101028
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS 520 STR 26L.   REMOVED STRINGER CLIP STR 26L BS 520 PER SRM 51-40-02.   INSTALLED STRINGER CLIP IAW DWG 143A1215 REV-,  AND SRM 51-40-02.
